# SDR VNAA202206191111

- Difficulty date: June 15, 2022
- Submitted: June 19, 2022
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- System (JASC): 2731 · Elevator Tab Control System
- Part: Elevator System
- Condition: Out Of Adjust
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OUT OF SGF THE ELEVATOR SPLIT CAUTION MSG OCCURRED AT APPROXIMATELY 9,000 TO 10,000 FT. THE CREW RAN THE QRH AND HELD TO BURN FUEL BEFORE LANDING FOR STRUCTURAL CONCERNS. THE A/C DID NOT LAND OVERWEIGHT AND THE PAX DID NOT BRACE FOR LANDING. EMERGENCY VEHICHLES WERE ROLLED UPON LANDING. ELEVATOR SPLIT CAUTION MSG IN FLIGHT / INSPECTED AND FOUND A PHYSICAL SPLIT BETWEEN LH AND RH ELEVATOR CONTROL SURFACES. TROUBLESHOT IAW CRJ700 FIM 27-31-00-810-803. PERFORMED ELEVATOR CABLE CIRCUIT TENSION CHECK IAW CRJ700 AMM 27-31-00-220-812. TENSION CHECK GOOD. PERFORMED FUNCTIONAL CHECK OF THE ELEVATOR CONTROL SYSTEM IAW CRJ700 AMM 27-31-00-720-801. COMPLETED TAP# 0373 FOR ELEVATOR SPLIT MESSAGE. FOUND TB6 JUST UNDER SPEC TENSION.  ADJUSTED IAW CRJ-700 AMM 27-31-00-820-808. COMPLETED RIGGING OF THE ELEVATOR CONTROL COLUMN STOPS PER AMM 27-31-01-820-803. FOUND BACK STOPS HITTING FIRST. ADJUSTED STOPS IAW AMM 27-31-01-820-803. / ELEVATORS NOW TRAVEL FULL RANGE. OPS CHECK GOOD."
